# SDR AALA202309066195

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N449AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10747
- Aircraft time: 5,962 hours, 1,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Part number: 505256401
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND RIGHTT OVERWING EMERGENCY EXIT DOOR LIFE LINE MISSING. INTALLED LIFE LINE AS REQUIRED.
